# SDR AALA20040221

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- Engine: Ge CF680C2A5
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T837/11  AT FLIGHT LEVEL 270 NUMBER 2 ENGINE FUEL CLOG LIGHT CAME ON WITH ECAM MESSAGE.  REDUCED POWER TWO TO THREE KNOBS AND LIGHT WENT OUT.  RETURNED TO STATION AND LANDED WITHOUT INCIDENT.  FOUND FUEL FILTER CLOGGED.  REPLACED FUEL FILTER AND AFTER RUN-UP ACCOMPLISHED SPECIAL ITEMS CARD 4925 WITH NO DEBRIS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
